MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; FEMORAL HEAD Ø 28 SIZE L

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; FEMORAL HEAD Ø 28 SIZE L
Model Number 01.29.203
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2019.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the cup, head, liner, and stem.The surgery was completed successfully.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.On (b)(6) 2025, revision surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 7 april 2025: lot 2315540: (b)(4) items manufactured and released on 21-06-2023.Expiration date: 2028-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 7 april 2025: liner: versafitcup dm 01.26.2862mhc double mobility hc liner ø 62/28 (k092265) lot 1905494: (b)(4) items manufactured and released on 17-09-2019.Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
FEMORAL HEAD Ø 28 SIZE L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21907806
Report Number3005180920-2025-00328
Device Sequence Number8821507
Product Code LZO
UDI-Device Identifier07630030809149
UDI-Public07630030809149
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.203
Device Lot Number2315540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale